# SDR DALA2022081205490

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767
- Aircraft serial: 29700
- Aircraft time: 85,195 hours, 16,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FOUND ON SERVICE CHECK - WHITE EEPLES LENSES MISSING AT MID GALLEY LEFT-FWD, L1 CLOSET, AND 2 AT FWD GALLEY AFT. RED EEPLS LENS MISSING AT L1 CLOSET. CORRECTIVE ACTION: INSTALLED 5 WHITE EEPLS LENSES AND 1 RED LENS AT INDICATED LOCATIONS. EMERGENCY LIGHTS CHECKS GOOD. (9150806)
